# SDR ABXA20250512092

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,282 hours, 28,112 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AND ENGINE START, L FWD PUMP WHILE ENGINE ON IDLE WAS ON WITH EICAS MESSAGE.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  MAINTENANCE DEFERRED SYSTEM IAW MEL ABX-28-22-1.  AIRCRAFT RELEASED TO SERVICE.
